# SDR CA190417009

- Difficulty date: April 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech B200CGT
- Aircraft time: 2,046 hours
- Engine: Pwa PT6*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 10038901823
- Condition: Malfunctioned
- Location: Engine Fuel
- Part time: 1,409 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON A PREFLIGHT WALK AROUND COPILOT FOUND WHEN DOING HIS FUEL CHECKS THAT THE R/H FUEL PRESSURE CAS MESSAGE WOULD NOT EXTINGUISH. DURING TROUBLE SHOOTING FOUND THAT THE R/H FUEL PRESSURE SWITCH WAS THE ISSUE AND REPLACED WITH A NEW SWITCH AND FUNCTION CHECKED SERVICEABLE AND RETURNED TO SERVICE. (TC# 20190417009)
